Vladimir Danilov
Vladimir Danilov
НИУ ВШЭ, департамент прикладной математики
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
Dynamics of propagation and interaction of δ-shock waves in conservation law systems
VG Danilov, VM Shelkovich
Journal of Differential Equations 211 (2), 333-381, 2005
1782005
Mathematical modelling of heat and mass transfer processes
VG Danilov, VP Maslov, KA Volosov
Springer Science & Business Media, 2012
1702012
Delta-shock wave type solution of hyperbolic systems of conservation laws
V Danilov, V Shelkovich
Quarterly of Applied Mathematics 63 (3), 401-427, 2005
1422005
Weak asymptotics method and interaction of nonlinear waves
VG Danilov, GA Omel'Yanov, VM Shelkovich
Translations of the American Mathematical Society-Series 2 208, 33-164, 2003
1102003
Delta shock wave formation in the case of triangular hyperbolic system of conservation laws
VG Danilov, D Mitrovic
Journal of Differential Equations 245 (12), 3704-3734, 2008
792008
Propagation and interaction of shock waves of quasilinear equation
VG Danilov, VM Shelkovich
arXiv preprint math-ph/0012003, 2000
622000
Hugoniot-type conditions and weak solutions to the phase-field system
VG Danilov, GA Omel'yanov, EV Radkevich
European Journal of Applied Mathematics 10 (1), 55-77, 1999
561999
Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems
VG Danilov, VP Maslov, VM Shelkovich
Theoretical and mathematical physics 114 (1), 1-42, 1998
461998
Generalized solutions describing singularity interaction
VG Danilov
International Journal of Mathematics and Mathematical Sciences 29 (8), 481-494, 2002
332002
Propagation and interaction of delta-shock waves of a hyperbolic system of conservation laws
VG Danilov, VM Shelkovich
Hyperbolic problems: theory, numerics, applications, 483-492, 2003
322003
Weak asymptotics of shock wave formation process
V Danilov, D Mitrovic
Nonlinear Analysis: Theory, Methods & Applications 61 (4), 613-635, 2005
302005
Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem
VG Danilov, GA Omel'yanov, EV Radkevich
Differentsial'nye Uravneniya 31 (3), 483-491, 1995
30*1995
Weak asymptotics method and the interaction of infinitely narrow δ-solitons
VG Danilov, GA Omel'yanov
Nonlinear Analysis: Theory, Methods & Applications 54 (4), 773-799, 2003
262003
Exact asymptotics of the density of the transition probability for discontinuous Markov processes
VG Danilov, SM Frolovitchev
Mathematische Nachrichten 215 (1), 55-90, 2000
252000
Propagation and interaction of nonlinear waves to quasilinear equations
VG Danilov, VM Shelkovich
Hyperbolic problems: theory, numerics, applications, 267-276, 2001
242001
On singularities of continuity equation solutions
VG Danilov
Nonlinear Analysis: Theory, Methods & Applications 68 (6), 1640-1651, 2008
182008
Asymptotic solution of the conserved phase field system in the fast relaxation case
GA Omel'yanov, VG Danilov, EV Radkevich
European Journal of Applied Mathematics 9 (1), 1-21, 1998
181998
Generalized solutions of nonlinear differential equations and the Maslov algebras of distributions
VG Danilov, VM Shelkovich
Integral Transforms and Special Functions 6 (1-4), 137-146, 1997
181997
Shock wave formation process for a multidimensional scalar conservation law
V Danilov, D Mitrovic
Quarterly of applied mathematics 69 (4), 613-634, 2011
172011
Linearization of the Riemann problem for a triangular system of conservation laws and delta shock wave formation process
D Mitrovic, V Bojkovic, VG Danilov
Mathematical methods in the applied sciences 33 (7), 904-921, 2010
172010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20